Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1993, Volume 94, Number 2, Pages 307–315 (Mi tmf1424)  

This article is cited in 2 scientific papers (total in 2 papers)

Weyl shift of q-oscillator and q-polynomials

A. S. Zhedanov

Donetsk Physical-Technical Institute, National Academy of Sciences of Ukraine
Full-text PDF (731 kB) Citations (2)
References:
Abstract: A unitary Weyl operator Uq(w) that realizes a "q-shift" automorphism for the q-oscillator is found. Explicit expressions for the matrix elements and coherent states are found. It is shown that the Weyl q-operator generates isospectral families of orthogonal polynomials that generalize the Charlier and Hermite polynomials.
Received: 27.04.1992
English version:
Theoretical and Mathematical Physics, 1993, Volume 94, Issue 2, Pages 219–224
DOI: https://doi.org/10.1007/BF01019333
Bibliographic databases:
Language: Russian
Citation: A. S. Zhedanov, “Weyl shift of q-oscillator and q-polynomials”, TMF, 94:2 (1993), 307–315; Theoret. and Math. Phys., 94:2 (1993), 219–224
Citation in format AMSBIB
\Bibitem{Zhe93}
\by A.~S.~Zhedanov
\paper Weyl shift of $q$-oscillator and $q$-polynomials
\jour TMF
\yr 1993
\vol 94
\issue 2
\pages 307--315
\mathnet{http://mi.mathnet.ru/tmf1424}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1221738}
\zmath{https://zbmath.org/?q=an:0794.33013}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 94
\issue 2
\pages 219--224
\crossref{https://doi.org/10.1007/BF01019333}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1993LZ24300010}
Linking options:
  • https://www.mathnet.ru/eng/tmf1424
  • https://www.mathnet.ru/eng/tmf/v94/i2/p307
  • This publication is cited in the following 2 articles:
    1. R Floreanini, J LeTourneux, L Vinet, “More on the q-oscillator algebra and q-orthogonal polynomials”, J. Phys. A: Math. Gen., 28:10 (1995), L287  crossref
    2. N. M. Atakishiyev, S. K. Suslov, “The Clebsch–Gordan coefficients for the quantum algebra SUq(2)”, Theoret. and Math. Phys., 98:1 (1994), 1–7  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:358
    Full-text PDF :145
    References:47
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025